Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 336788.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
Isotropic Solutions of the Einstein-Liouville Equations
Authors:Ehlers, Jürgen; Geren, P.; Sachs, Rainer K.
Date of Publication (YYYY-MM-DD):1968-09
Title of Journal:Journal of Mathematical Physics
Journal Abbrev.:J. Math. Phys.
Volume:9
Issue / Number:9
Start Page:1344
End Page:1349
Review Status:not specified
Abstract / Description:The gravitational field generated by a gas whose one-particle distribution function obeys the Liouville equation is examined under the following assumptions: First, the distribution is locally isotropic in momentum space with respect to some world-velocity field; second, if the particles have rest-mass zero, the gas is irrotational. It is shown that the model is then either stationary or a Robertson-Walker model. The time dependence of the radius in the Robertson-Walker models is given in terms of integrals containing the distribution function.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:ISSN:1089-7658 [online]
DOI:10.1063/1.1664720
Full Text:
You have privileges to view the following file(s):
336788.pdf  [418,00 Kb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.